# SDR IPXA10561464

- Difficulty date: July 22, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,442 hours, 13,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Bent
- Location: Bs 1681 S14-15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, SHEAR TIE BETWEEN STR 14R AND STR 15R AT BS1681 HAS DAMAGE FROM THE FRAME BEING BENT.  REPAIRED IAW EO 757-5310-38992-A, SRM51-40-02, ER 10-3727, DATED 02AUG10.
